MAUDE Adverse Event Report: ACUMED, LLC ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

ACUMED, LLC ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 46-0040-S
Medical Device Problem Code Off-Label Use (1494)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported through communications with acumed sales representatives and distributors that the product was used in an off-label capacity.Per ifu , pkgi-014358-rev a, the intended use specifically for acu-sinch knotless mini (ask mini) is indicated for carpal metacarpal (cmc) join arthroplasty as an adjunct in the healing process of hematoma distraction arthroplasty by providing stabilization at the base of the first and second metacarpal when the trapezium has been excised due to osteoarthritis.In this reported incident, the surgeon used the ask mini for a lis franc repair.Acumed product managers and sales teams have communicated to the surgeon that this use is off-label and continued use in this manner, the surgeon agreed to assume all responsibility that meets the use not covered in the ifu.
 
Event or Problem Description
It was reported through communications with acumed sales representatives and distributors that the product was used in an off-label capacity.

Brand Name
ACU-SINCH KNTLS MINI SYS W/INSRTR 2.3
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
ACUMED, LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer (Section G)
ACUMED LLC
5885 ne cornelius pass road
hillsboro OR 97124
Manufacturer Contact
kimberly banning
5885 ne cornelius pass road
hillsboro, OR 97124
MDR Report Key23100997
Report Number3025141-2025-00455
Device Sequence Number18314136
Product Code LXH
UDI-Device Identifier10806378124235
UDI-Public10806378124235
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K243624
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46-0040-S
Device Catalogue Number46-0040-S
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/22/2025
Initial Report FDA Received Date09/19/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown